Previous |  Up |  Next

Article

Title: O Fareyových zlomcích (Czech)
Title: On Farey’s fractions (English)
Author: Pavlíková, Pavla
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 55
Issue: 2
Year: 2010
Pages: 97-110
.
Category: history
.
MSC: 01A50
MSC: 11B57
idZBL: Zbl 1265.11035
.
Date available: 2012-02-12T19:05:23Z
Last updated: 2015-09-05
Stable URL: http://hdl.handle.net/10338.dmlcz/141945
.

Files

Files Size Format View
PokrokyMFA_55-2010-2_2.pdf 1.267Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo